# SDR AALA20090822LAX01

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 55,912 hours, 19,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002120A
- Part serial: A20514
- Condition: Debonded
- Location: Rt Wing
- Part time: 55,912 hours, 19,297 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LAX  - INFLIGHT SAN-DFW.  CREW REPORTED PASSENGER ADVISED FLIGHT ATTENDANT SOMETHING HAD COME OFF WING DURING TAKEOFF.  EMERGENCY DECLARED, LANDED AT LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT INBOARD SLAT TRAILING EDGE DISBONDED.  REPLACED RIGHT INBOARD SLAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
